# SDR 2007UALA04992

- Difficulty date: December 6, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N375UA
- Make and model: Boeing 737322
- Aircraft serial: 24640
- Aircraft time: 50,961 hours, 35,588 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 294 S11-12r
- Part time: 50,961 hours, 35,588 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR FWD CUTOUT INTERCOSTAL ANGLE BETWEEN STRINGERS S11R AND S12R CRACKED AT BS 294.5.   SUSPECT NORMAL AC OPERATION.   REMOVED CRACKED ANGLE AND REPLACED WITH NEW ANGLE. AC OK FOR SERVICE.
